Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 457, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 26, 2012, 7:53 PM EDT for Clark County, Jefferson County, Scott County, Indiana. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 7:53 PM EDT (23:53 UTC)
- Expired
- Jul 26, 2012, 8:07 PM EDT
- In force
- 14 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clark County, IN, Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
923 WUUS53 KLMK 262353 SVRLMK INC019-077-143-270025- /O.NEW.KLMK.SV.W.0457.120726T2353Z-120727T0025Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 753 PM EDT THU JUL 26 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA... SOUTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA... SOUTHEASTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 825 PM EDT * AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NABB...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... CHELSEA AND SWANVILLE... SALUDA AND PAYNESVILLE... HANOVER AND MADISON MUNICIPAL AIRPORT... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. && LAT...LON 3878 8547 3862 8544 3856 8569 3869 8577 TIME...MOT...LOC 2353Z 255DEG 23KT 3863 8562 WIND...HAIL 60MPH 0.88IN $$ JBS
1 follow-up statement
818 WWUS53 KLMK 270007 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 807 PM EDT THU JUL 26 2012 INC019-077-143-270017- /O.CAN.KLMK.SV.W.0457.000000T0000Z-120727T0025Z/ SCOTT IN-JEFFERSON IN-CLARK IN- 807 PM EDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK...SOUTHWESTERN JEFFERSON AND SOUTHEASTERN SCOTT COUNTIES IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND WIND GUSTS UP TO 40 MPH. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. LAT...LON 3878 8547 3862 8544 3856 8569 3869 8577 TIME...MOT...LOC 0007Z 255DEG 23KT 3865 8551 $$ RAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 7:29 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 26, 7:29 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 729 PM EDT THU JUL 26 2012 ...Updated Aviation Discussion... .Forecast Update... Issued at 640 PM EDT Thu Jul 26 2012 Severe t-storm watch 526 has been expanded to include all of southern Indiana and central KY. Line of storms across north central KY continues to pulse up and down near severe levels. Penny size hail and 70-75 mph winds have been the strongest reports so far as of 2215Z. Expect the severe threat to continue through the evening hours as plenty of instability and forcing from the approaching front as well as mesoscale boundaries work to kick off/continue storms. With storms overtaking much of the area and heat indices on the way down, have cancelled the heat advisory early. && .Short Term (Tonight through Friday Night)... Issued at 300 PM EDT Thu Jul 26 2012 ...Strong to Severe Thunderstorms Likely This Afternoon and Evening with Damaging Winds and Intense Lightning... Wave train of MCV evident on visible satellite from northern Oklahoma to northern Indiana, with 4 separate rotations along the train. Perhaps another weak one over Lake Erie. Our afternoon weather right now looks to come more from a convergent boundary out ahead of this train now oriented SW to NE around Dubois county and/or from a differential heating boundary caused by that anvil shield. Not much has fired off of these boundaries yet, which may be because of subsidence on the edge of the cirrus shield coming from earlier convection. Latest AMDAR sounding from KSDF indicates an inversion at 12 kft that could be a representation of this subsidence. Expect that by mid/late afternoon our updrafts should be strong enough to overcome, along with added boundaries, any convective inhibition. Once that cap is broken, expect more numerous storms to fire off. Soundings still indicate the primary threats as damaging winds as well as excessive lightning with these storms, with a secondary threat as hail. Think wet bulb zeroes are too high for very large hail, but quarter to golf ball size is possible. Have now seen enough initiation upstream to warrant going with a watch. Should see coverage become more numerous after 5 PM across the watch area. For this evening, hi res models, the 4 km NAM and the latest rapid refresh, are trying to show additional development from the MCV now over central Missouri. That system looks to bring perhaps a second punch of storms in from the west across my southwest forecast area toward the end of the current watch, though may get some initiation ahead of that time based on heating alone. Expect most activity to die off soon after midnight. Will trend the forecast pops down to lower end chances, mainly across our southeast forecast area. As for the severity of this second set of storms, the best chance would be as the storms move through areas that did not receive the first batch. Would think again damaging winds is the main threat. Lows should fall to the low/mid 70s. The front associated with today's line of convection looks to make it to the Ohio River before dissipating overnight. Now Friday has become a tricky forecast with the latest set of models. The 06Z NAM indicated a second front developing and it's 12Z version, along with the GFS's, now also indicate this second front. Precipitable waters come down ahead of this front, but with height falls aloft, now hail looks to jump back in as a bigger threat for any storms that develop. As previous forecasts have dried out Friday, would prefer not to jump back in with scattered storms just yet. Will trend upward and mention isolated chances for now. Highs are also tricky, as they will depend on how long morning cloud cover sticks around. The NAM-based MET guidance has consistently been calling for temps around 100 for SDF and points north, whereas the MAV guidance has been quite a bit cooler. The latest MET is a little cooler, but reasonable given the lack of a real front pushing through until Friday afternoon. The good news though is that the drier air over the region should preclude Heat Advisory criteria. With a frontal passage Friday night, expect lows to be cooler than tonight. Readings should get back into the 60s for some of the normally cooler locations, but stay around 70/lows 70s for the main metro areas. .Long Term (Saturday through Thursday)... Issued at 240 PM EDT Thu Jul 26 2012 Main concern this afternoon lies in the short term period with a potential severe event at hand so have made only minor tweaks to the long term period. It still looks like Sat/Sun will be mostly dry on the back side of an upper level trough with sfc high pressure building in. Several chances of storms will exists for next week as we sit in an active NW flow with several shortwaves passing through. 20-40% POPs are in the forecast for now with timing of individual waves still quite uncertain. Temperatures will be near normal through the long term period with highs in the upper 80s to lower 90s. Lows will be in the upper 60s to lower 70s. && .Aviation (0Z TAF Issuance)... Issued at 727 PM EDT Thu Jul 26 2012 Showers and t-storms look to continue across the area through 4-6Z this evening. Will handle mainly with VCTS in the TAFs and highlight specific storms with TEMPO groups as they approach the TAF sites this evening. We should see a break in storms during the early morning hours tonight through the early afternoon hours Friday. However, an upper trough and second sfc front look to cause another round of convection some time Fri afternoon/evening. Will need to take a better look at that for the 6Z TAFs. Will focus the 0Z TAFs on ongoing convection. Any flight restrictions through the TAF period should be in t-storms. Gusty winds will continue in and outside of t-storms especially with a multitude of outflow boundaries in the area. Will handle outflows in TEMPOs as well. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........AMS Short Term.......RJS Long Term........AMS Aviation.........AMS
Hazardous weather outlook, Jul 26, 6:49 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 649 PM EDT THU JUL 26 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 649 PM EDT THU JUL 26 2012 /549 PM CDT THU JUL 26 2012/ ...SEVERE THUNDERSTORM WATCH 526 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST RESULTING IN CONTINUED STRONG TO SEVERE THUNDERSTORMS THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM EDT...9 PM CDT. DAMAGING WINDS AND INTENSE CLOUD TO GROUND LIGHTNING ARE THE MAIN WEATHER THREATS WITH THIS ACTIVITY. TORRENTIAL RAINFALL AND HAIL MAY ACCOMPANY THESE STORMS AS WELL. STORMS SHOULD DECLINE AND MOVE OUT OF THE AREA EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS...HAIL...AND CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON SUNDAY NIGHT THROUGH WEDNESDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). RJS/AMS
In the hours before
Special weather statement, Jul 26, 7:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT THU JUL 26 2012
KYC049-067-151-270020-
MADISON KY-CLARK KY-FAYETTE KY-
737 PM EDT THU JUL 26 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...MODERATE RAIN...
AND 50 MPH WINDS...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CADENTOWN TO 9 MILES
SOUTHEAST OF VETERANS PARK TO 8 MILES NORTHEAST OF LANCASTER...AND
MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
WINCHESTER...
RICHMOND...
COLBY AND TEBBS...
JACKSON FERRY AND FLANAGAN...
LYNDALE AND UNION CITY...
FRANKLIN AND HAGGARD...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 94 AND 98.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3791 8399 3783 8400 3784 8405 3782 8407
3783 8410 3780 8407 3778 8410 3777 8408
3774 8407 3773 8409 3767 8409 3762 8412
3773 8450 3774 8450 3785 8444 3800 8444
3804 8402 3793 8396
TIME...MOT...LOC 2337Z 274DEG 29KT 3797 8437 3786 8435
3771 8444
SCHOETTMERSpecial weather statement, Jul 26, 7:38 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 738 PM EDT THU JUL 26 2012 INC019-077-143-175-KYC223-270010- SCOTT IN-WASHINGTON IN-JEFFERSON IN-CLARK IN-TRIMBLE KY- 738 PM EDT THU JUL 26 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A NEWLY DEVELOPED STRONG THUNDERSTORM 6 MILES SOUTH OF SCOTTSBURG...AND MOVING NORTHEAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... SCOTTSBURG... GOSHEN AND NABB... LEXINGTON AND BLOCHER... SWANVILLE AND CHELSEA... KENT AND HANOVER... THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 19 AND 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3886 8547 3865 8535 3850 8585 3865 8595 TIME...MOT...LOC 2338Z 244DEG 27KT 3861 8579 JBS
Local storm report, Jul 26, 7:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG 3 N LEXINGTON 38.09N 84.47W
07/26/2012 FAYETTE KY BROADCAST MEDIA
TREES REPORTED DOWN ON RUSSELL CAVE ROAD IN LEXINGTON
&&
EVENT NUMBER LMK1200933
LGLocal storm report, Jul 26, 7:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
07/26/2012 WOODFORD KY FIRE DEPT/RESCUE
TREES REPORTED DOWN BY DISPATCH
&&
EVENT NUMBER LMK1200934
EBWLocal storm report, Jul 26, 7:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 E HENRYVILLE 38.53N 85.75W
07/26/2012 CLARK IN BROADCAST MEDIA
LARGE BRANCH TAKEN OFF OF TREE
&&
EVENT NUMBER LMK1200935
LGSpecial weather statement, Jul 26, 7:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
748 PM EDT THU JUL 26 2012
KYC027-085-093-123-155-179-229-270015-
LARUE KY-MARION KY-NELSON KY-WASHINGTON KY-BRECKINRIDGE KY-GRAYSON
KY-HARDIN KY-
748 PM EDT THU JUL 26 2012
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
BARDSTOWN TO 10 MILES WEST OF LEITCHFIELD...AND MOVING EAST AT 20
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WITH RAINFALL
RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN
ONE MILE...ARE EXPECTED WITH THESE STORMS.
MAINLY RURAL AREAS OF GRAYSON...LARUE...NORTHWESTERN MARION...
SOUTHERN BRECKINRIDGE...SOUTHERN HARDIN...SOUTHWESTERN NELSON
AND WESTERN WASHINGTON COUNTIES ARE AFFECTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSISTENT RAINFALL IS OCCURRING OVER A LOCALIZED AREA. EXPECT
PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND
TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3778 8531 3755 8530 3745 8601 3745 8604
3744 8605 3737 8653 3739 8657 3755 8659
3755 8658 3756 8659
TIME...MOT...LOC 2347Z 266DEG 19KT 3762 8548 3746 8647
JBSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 28 min |
| Jul 26, 6:51 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 29 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 19 min |
| Jul 26, 7:38 PM EDT | Special Weather Statement | LMK | Jefferson, Scott | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.